# SDR CA130430012

- Difficulty date: March 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A SIMULATED FORCED LANDING, THE PILOT STATED THAT HE CLIMBED TO FL35 AND INITIATED SPIRAL TURNS FOR A LT TRAFFIC APPROACH TO THE RUNWAY.  DURING FINAL APPROACH, THE ACFT STARTED DESCENDING AT A HIGHER RATE THAN EXPECTED.  THE PILOT ATTEMPTED TO INCREASE ENGINE POWER BUT APPARENTLY HE DID NOT FEEL OR HEAR POWER INCREASING.  THE ACFT IMPACTED SHORT OF THE RUNWAY, SUFFERING SUBSTANTIAL DAMAGE TO THE WINGS AND FUSELAGE.  NO ONE ON BOARD WAS INJURED.  OFFER OF ASSISTANCE HAS BEEN MADE AND ACCEPTED BY THE NTSB.  THE WRECKAGE WILL BE TRANSPORTED TO A SALVAGE YARD WHERE A PRELIM EXAM WILL TAKE PLACE AT A LATER DATE.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
